# SDR DALA2018112706853

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 68,580 hours, 49,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0989 - FUME/DIV - CLIMBING THROUGH 15,00 FEET FLIGHT ATTENDANT REPORTED STRONG BURNING SMELL AROUND DOOR 2L. NO VISIBLE SMOKE AND SMELL DISSIPATED BY TOP OF CLIMB. QRH WAS REFERENCED AND ALTHOUGH THE FUMES DECREASED, CAPTAIN AND DISPATCH DECIDED TO DIVERT TO RDU. CORRECTIVE ACTION: COMPLIED WITH MD88 NOGO ODI PROCEDURE WC 2120-2367. APU INLET CLEAN. RAN PACKS WITH APU AND ENGINES. NO SMELL DETECTED. INSPECTED LIGHTS AND AREAS ABOVE PSUS AND CABIN CEILING PANELS. ALL ELECTRICAL COMPONENTS AND WIRING IN DOOR 2L AREA NORMAL. PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS. NO TROUBLE FOUND. (LP4807398
